# SDR ASAA0944449

- Difficulty date: February 7, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659676
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY COMPARTMENT FOUND STA 727E FRAME DENTED BETWEEN STR 24L AND 25L.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER FILLER AND INSTALLED REPAIR PARTS IAW B737 400 SRM 51 70 11.
